# SDR AWXA0001324

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CRACKED FS 180 WL 207 RBL 26.  REMOVED FLOOR WEB IAW SRM 51-40-02; FABED REPLACEMENT WEB IAW DWG 65-45833; INSTALLED REPLACEMENT WEB IAW SRM 51-40-02.
